Swancon 2015 @ Pan Pacific, 207 Adelaide Terrace, Perth WA 6004

Sessions | Timetable | Tags | People

Leonie Rogers

Participating in Events:
Christopher vs Collins: Dystopias Past and Present Friday 10:00 until Friday 11:00 (60 Minutes)
Launch - Leonie Rogers - "Frontier Resistance" Saturday 15:00 until Saturday 15:30 (30 Minutes)
From Asimov to Zelazny: upholding the classics Saturday 16:00 until Saturday 17:00 (60 Minutes)
(Over-used) Fan-Fiction Tropes Sunday 14:00 until Sunday 15:00 (60 Minutes)
Spec Fic Writing - Science Potrayal in Fiction Sunday 15:00 until Sunday 16:00 (60 Minutes)